# SDR UIEA2020020310162

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,650 hours, 21,918 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON BOTH ENG STARTS, DUCT PRESS DROPPED TO AROUND 20 PSI AND N2 MAXED AT 19% BEFORE RUN SWITCHES ENGAGED.( PERFORMED FAULT ISOLATION MANUAL 49-11 FAULT TREE 982 FOR LOW DUCT PRESSURE IN MAIN ENGINE START MODE ONLY. FOUND NO LOW PRESSURE OR SURGING. FOUND NO FAULTS DURING BITE PROCEDURE. DUCT PRESSURE NORMAL AND NO FAULTS NOTED DURING DRY MOTOR RUNS ON BOTH ENGINES, SYSTEM OPS CHECK NORMAL AT THIS TIME. )
